Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Postulate-sets for Boolean rings


Author: B. A. Bernstein
Journal: Trans. Amer. Math. Soc. 55 (1944), 393-400
MSC: Primary 09.1X
MathSciNet review: 0009944
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1944-0009944-6
PII: S 0002-9947(1944)0009944-6
Article copyright: © Copyright 1944 American Mathematical Society